# SDR ABXA20130521449

- Difficulty date: May 21, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 74,610 hours, 17,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146T5000169
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CARGO STRESS PANEL STA 1129-1351 HAS CORROSION AT 2 SPOTS AT EDGE.  BLENDED AND CHECKED LIMITS (OUT OF LIMIT) FABRICATED NEW PANEL, TREATED, PRIMED, PAINTED, AND REASSEMBLED IAW SRM 53-60-53, DETAIL III, B767-300 PRINT, SRM 51-20-01, SRM 51-40-02 LBL20 LBL36, ACFT WAS GROUNDED.
